# SDR AALA984133

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 790-809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED FIVE SMALL AREAS OF CORROSION ON THE UPPERS SURFACE OF THE LONGITUDINAL FLOORBEAM.  THE BLENDOUTS EXCEED SRM MAX ALLOWABLE LIMITS.  ROTOPEENED, TREATED, PRIMED AND FILLED BLEND AREAS.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1634.  (M)
